# SDR SWAA2021080486961

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242VF TOP LAYERS DETERIORATED AND SMAL AREA EDGE DELAMINATED MKD DOT ; / [01] MEASUREMENT; [02] CLEANED AND PREPARED FOR REPAIR CABIN FLOOR PANEL #242VF AS PER BOEING 717 SRM 53-00-50-2R-1; [03] VERIFIED 1 & 2. OK TO INSTALL REPAIR.; [04] REPAIRED DAMAGE AREA AT CABIN FLOOR PANEL #242VF AS PER BOEING 737 SRM 53-00-50-2R-1. MATERIAL USED EPOCAST 50A/946 PO#1711677; [05] VERIFIED 4.; [06] CORRECTION FOR REFF BOEING SRM 737 53-00-50-2R-1.
